A little over a year ago my son started complaining of chest pain. I found no reason to be alarmed. Then he began having syncopal episodes, with bouts of SVT. I would vagal him down and take him to the E.D. He was given a stress test and his heart rate got up to 210. The doctors said that he was fine his heart rate was high because he was about 30 pounds over weight. His 24hr halter monitor showed he was throwing over 1,600 PVCs that were unifocal. Tilt test was normal. He had another episode and we were told the same thing and this time they did an EEG to rule out siezures and consulted mental health who also ruled out panic attacks. They put him on a monitor for two months that showed his average median heart rate was between 165 and 185 and lots of PVCs. Echo showed nothing major, just a leaky valve. We went for a second opinion and that doctor felt he had a shortened PR Interval and wanted an EP study for WPW. The EP study was not able to produce SVT, however, it did produce Junctional Tach. All lab values are normal, i.e.; CBC, BMP
The school has had to call the ambulance for him, for this, he has passed out in the shower, he has had them at rest and during physical activities. He will say his chest hurts or he will grab his chest and then become symptomatic. He does not have a syncopal episode every time. He will become very grey, diapheretic and sometimes he will be short of breath, he has also has signs of cyanosis. He has not had an episode of PSVT since October. However, he throws PVCs like crazy, his norm is 4 to 5 unifocal PVCs a minute, he is constantly short of breath and always tired. His color is not the rosey color it used to be. He always looks grey. He in no longer active at all. He used to play 3 sports and full of energy, that is not the case anymore.
He is 9 years old. He was a healthy full term baby. No health issues at all. RARELY got sick. Reached all milestones except speech, which he recieves speech therapy for. At 7 he started puberty. (Family history of early puberty) The only other medical problems he has, was last year he started having allergic reactions, he was tested to see what he was allergic to and could not find the allergen. However, it was noted, he has these allergic reactions if he is exposed to cold air. We have checked to see if there could be an enviromental cause. The symptoms have occured inside the home, outside the home, at school, at church and at a hockey game. It is very obvious when he is having these episodes or about to have them, his color changes to grey, eyes darken, lips show signs of cyanosis.
I am looking for any and all help to find out what is going on with him and get this problem fixed. I will travel anywhere I need to travel. If you have any further questions please fell free to contact me...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.